MathSciNet Relay Station
MathSciNet bibliographic data
MR1193172 (93k:32014) 32C30
Tsuji, Hajime Analytic Zariski decomposition. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 7, 161–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement